# SDR V0XD20150507129

- Difficulty date: May 3, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,478 hours, 22,517 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: CC670391713
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BODY FAIRING CTR SUPPORT STRAP BROKEN.  FABRICATED NEW STRAP IAW DWG CC670-9171 REV NC DATED APRIL 1998.
